# SDR UIEA2017112302286

- Difficulty date: November 23, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,370 hours, 22,151 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 80440120005
- Part serial: 201200012
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK FAILS  IN AUTO BITE TEST REFLECTS APC BITE MODULE FAULT. REPLACED AIR SUPPLY BITE BITE MODULE. OPS CHECK GOOD PER AMM 36-23-01.
